# SDR DJFA2005046

- Difficulty date: January 5, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N746TA
- Make and model: Beech 400A
- Aircraft serial: RK146
- Aircraft time: 6,161 hours, 4,762 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 1283800031
- Condition: Melted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

KPSP - KLAS TRIP ID# 743429 CREW REPORTED THAT THEY HEARD A POPPING SOUND COMING FROM THE CIRCUIT BREAKER PANEL. ARCHING HAD OCCURED FROM THE BOTTOM OF THE CIRCUIT BREAKER PANEL FOLLOWED BY A NOTICABLE SMOKEY SMELL. APPROXIMATELY TEN SECONDS LATER THE ARCHING HAD EXTINGUISHED AND VAPOR HAD CLEARED. THE CIRCUIT BREAKER PANEL LIGHTS WERE FOUND TO BE INOPERATIVE, AND A SMALL MELTED AREA ON THE PANEL WAS HOT TO THE TOUCH. THE LIGHTING FOR THE  PANEL WAS ISOLATED AS WELL AS THE HEAT SOURCE WHEN THE CIRCUIT BREAKER FOR THE PANEL LIGHTING WAS PULLED. THE FLIGHT PROCEDED WITHOUT FURTHER INCIDENT. MAINTENANCE ISSUED MEL 33-6 FOR THE CIRCUIT BREAKER PANEL LIGHTING.ON 14 JANUARY, 2005 MAINTENANCE REMOVED AND REPLACED THE
